# SDR LR7A2013072300684

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK WHILE PERFORMING NR 2030, DURING THE PEELING UP OF THE LT HORIZONTAL STABILIZER'S FRONT SPAR WEB, FOUND CLIPS CRACKED AT HSS199 UPPER AND HSS199 LOWER.  REPAIRED BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
